Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The construction of algebraic correspondences between two algebraic curves


Authors: Virgil Snyder and F. R. Sharpe
Journal: Trans. Amer. Math. Soc. 22 (1921), 31-40
MSC: Primary 14H99
DOI: https://doi.org/10.1090/S0002-9947-1921-1501157-6
MathSciNet review: 1501157
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H99

Retrieve articles in all journals with MSC: 14H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501157-6
Article copyright: © Copyright 1921 American Mathematical Society